# SDR SWAA2021010534110

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD U235415 FOUND MECHANICAL DAMAGE ON INTERIOR SIDE OF FUSELAGE SKIN AT STR 25RT BS 520.  REPAIRED FUSELAGE SKIN BS 520 STR 25 RT, IAW EA 20-153-02531 REV IR AND ATS ER 20-03662 REV IR.
